# SDR SWAA2021071485557

- Difficulty date: June 17, 2021
- Submitted: July 14, 2021
- Operation: Air carrier
- Aircraft: N226WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32494
- Aircraft time: 53,110 hours, 31,655 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Condition: Corroded
- Location: Bs 767-787
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FWD SHIELD AT AFT CARGO BAY BS767 - 787 RBL22 WL157. ; / [01] NO ALLOWABLE DAMAGE FOUND ON SRM ; REMOVED SHIELD FROM AFT CARGO BAY BS 767-787 RBL22 WL 157 IAW SRM 51-40-02; [02] CORROSION ON SHIELD NO ALLOWABLE DAMAGE FOUND ON SRM THEREFORE IS OUT OF LIMITS REPAIRABLE BY REPLACEMENT IAW SRM 51-10-02 STEP 9 C; [03] VERIFIED SHIELD IS OUT OF LIMITS PER SRM 51-10-02.; [04] RECEIVED NEW SHIELD ITEM# 7531132 LOCATED AND DRILLED AT BS767 -BS794 RBL 22 WL 157 IAW SRM 51-40-05-0G-0 AND DWG# 146A127; [05] VERIFIED - RECEIVED NEW SHIELD ITEM# 7531132 LOCATED AND DRILLED AT BS767 -BS794 RBL 22 WL 157 IAW SRM 51-40-05-0G-0 AND DWG# 146A127; [06] OK TO INSTALL SHIELD AT BS767 -BS794 RBL 22 WL 157; [07] OK TO INSTALL SHIELD AT BS767 -BS794 RBL 22 WL 157 GIVEN; [08] CIC APPLICATION AND CURED DID BUY ON NRC FUSELAGE 1112; [09] INSTALLED FWD SHIELD AT AFT CARGO BAY FROM BS767 -BS794 RBL 22 WL 157 IAW SRM 51-40-02-0G-0 AND BOEING DWG 146A0081 REV:A; [10] VERIFIED INSTALLED FWD SHIELD AT AFT CARGO BAY FROM BS767 -BS794 RBL 22 WL 157 IAW SRM 51-40-02-0G-0 AND BOEING DWG 146A0081 REV:A; [11] VERIFIED CARD COMPLETE
